# SDR V0XR20120906J0083

- Difficulty date: September 6, 2012
- Submitted: September 6, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 20,734 hours, 14,505 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 67053618942
- Condition: Corroded
- Location: Zone 100
- Part time: 20,734 hours, 14,505 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT FLOOR SUPPORT BETWEEN FS 1030.0 AND 1051.0.  REMOVED THE CORROSION, MAPPED AND MEASURED DAMAGE IAW SRM 51-21-06 AND REO 670-53-61-894.  AN EDDIE CURRENT INSPECTION COMPLIED WITH IAW NDTM 51-20-006 NO REJECTABLE INDICATIONS, ALODINED, PRIMED, AND PAINTED IAW SRM 51-25-06.
